Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 53, Number 2

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 53, Number 2 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 53, Number 2 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF    
Irreducible representations of operator algebras
I. E. Segal.
Bull. Amer. Math. Soc. 53 (1947), 73-88
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0020217
On functions having subharmonic logarithms
Maxwell O. Reade.
Bull. Amer. Math. Soc. 53 (1947), 89-95
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019789
A particular generalized Laplacian
Maxwell O. Reade.
Bull. Amer. Math. Soc. 53 (1947), 96-97
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019790
On areolar monogenic functions
Maxwell O. Reade.
Bull. Amer. Math. Soc. 53 (1947), 98-103
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019724
A cantor function constructed by continued fractions
F. Herzog and B. H. Bissinger.
Bull. Amer. Math. Soc. 53 (1947), 104-115
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019695
Note on the degree of convergence of sequences of polynomials
J. L. Walsh and E. N. Nilson.
Bull. Amer. Math. Soc. 53 (1947), 116-117
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0021102
Subseries of series which are not absolutely convergent
Ralph Palmer Agnew.
Bull. Amer. Math. Soc. 53 (1947), 118-120
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019749
Absolute and unconditional convergence
M. S. Macphail.
Bull. Amer. Math. Soc. 53 (1947), 121-123
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0020216
A property of derivatives
J. A. Clarkson.
Bull. Amer. Math. Soc. 53 (1947), 124-125
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019712
The converse of a theorem of Tchaplygin on differential inequalities
J. Ernest Wilkins Jr..
Bull. Amer. Math. Soc. 53 (1947), 126-129
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019813
The behavior of measure and measurability under change of scale in Wiener space
R. H. Cameron and W. T. Martin.
Bull. Amer. Math. Soc. 53 (1947), 130-137
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019259
On the set of values of a finite measure
Paul R. Halmos.
Bull. Amer. Math. Soc. 53 (1947), 138-141
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0020124
Limit distribution of the maximum and minimum of successive cumulative sums of random variables
Abraham Wald.
Bull. Amer. Math. Soc. 53 (1947), 142-153
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019855
Note on the zeros of $P_{n}^{m} ( cos𝜃 )$ and $dP_{n}^{m} ( cos𝜃 ) / \vphantom{dP_{n}^{m} ( cos𝜃 ) d𝜃} . \kern-\nulldelimiterspace d𝜃$ considered as functions of $n$
C. W. Horton.
Bull. Amer. Math. Soc. 53 (1947), 153-155
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019994
From among $n$ conjugate algebraic integers, $n - 1$ can be approximately given
Th. Motzkin.
Bull. Amer. Math. Soc. 53 (1947), 156-162
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019653
On Mersenne’s number $M_{199}$ and Lucas’s sequences
H. S. Uhler.
Bull. Amer. Math. Soc. 53 (1947), 163-164
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019097
On the factors of $2^{n} ±1$
D. H. Lehmer.
Bull. Amer. Math. Soc. 53 (1947), 164-167
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019635
On $k$-to-1 transformations
W. H. Gottschalk.
Bull. Amer. Math. Soc. 53 (1947), 168-169
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019923
A characterization of a semi-locally-connected plane continuum
F. Burton Jones.
Bull. Amer. Math. Soc. 53 (1947), 170-175
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019301
Open transformations and dimension
J. H. Roberts.
Bull. Amer. Math. Soc. 53 (1947), 176-178
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019924
Curvature in Hermitian metric
S. Bochner.
Bull. Amer. Math. Soc. 53 (1947), 179-195
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019983
A characterization of Minkowskian geometry
Norman Davids.
Bull. Amer. Math. Soc. 53 (1947), 196-200
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0020258